# SDR SWAA2022040161369

- Difficulty date: December 10, 2019
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR FWD I/B SCUFF PLATE FOUND CRACK AT FASTNER HOLE / RECEIVED NEW SCUFF PLATE FOR L-1 DOOR FWD I/B SECTION PART#7252178. SCUFF PLATE WILL BE INSTALLED JOB CARD:J725-025-00-01Y(2015423/2000/0007)
